# SDR N568CS032008

- Difficulty date: March 19, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N568CS
- Make and model: Cessna 560XL
- Aircraft serial: 5605637
- Aircraft time: 1,658 hours, 1,188 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Circuit Breaker
- Part number: 661812812
- Part serial: S2899L50
- Condition: Defective
- Location: Flight Deck
- Part time: 1,658 hours, 1,188 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LOWERING LANDING GEAR, DID NOT GET 3 GREEN DOWN AND LOCKED LIGHTS.  FOLLOWED AFM PROCEDURES AND LANDING GEAR INDICATION NORMAL: (3 GREEN LIGHTS).  COMPLETED NORMAL LANDING.  REMOVED AND REPLACED LANDING GEAR WARNING CIRCUIT BREAKER. LANDING GEAR OPERATIONALLY CHECKED OK, AIRCRAFT RETURNED TO SERVICE.
